Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 152, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 6:21 AM CDT for Crawford County, Sebastian County, Arkansas; 5 counties in Oklahoma. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 6:21 AM CDT (11:21 UTC)
- Expired
- Jun 24, 2018, 7:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Sebastian County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:36 AM CDT | TSTM WND GST 70 | 1 Nne Brushy, OK | |
| Jun 24, 6:41 AM CDT | TSTM WND DMG | 5 Ne Spiro, OK | TREE BLOWN DOWN BY THUNDERSTORM WINDS. |
| Jun 24, 6:45 AM CDT | TSTM WND DMG | Fort Smith, AR | LARGE TREE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 5:28 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Jun 24, 3:23 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
819
WUUS54 KTSA 241121
SVRTSA
ARC033-131-OKC001-021-061-079-135-241200-
/O.NEW.KTSA.SV.W.0152.180624T1121Z-180624T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
621 AM CDT SUN JUN 24 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Western Crawford County in northwestern Arkansas...
Northwestern Sebastian County in west central Arkansas...
Eastern Haskell County in southeastern Oklahoma...
Sequoyah County in east central Oklahoma...
Southern Adair County in northeastern Oklahoma...
Northern Le Flore County in southeastern Oklahoma...
Southeastern Cherokee County in east central Oklahoma...
* Until 700 AM CDT
* At 620 AM CDT, severe thunderstorms were located along a line
extending from near Cherokee Landing State Park to 4 miles west of
Sallisaw to 4 miles northeast of Lequire, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Cedarville... Natural Dam...
Pocola... Muldrow...
Roland... Spiro...
Arkoma... Panama...
Bonanza... Keota...
Mccurtain... Bokoshe...
Gans... Cameron...
Marble City... Moffett...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 8.
Interstate 40 in Oklahoma between mile markers 298 and 328.
Interstate 540 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3545 9428 3497 9459 3504 9493 3506 9493
3506 9503 3509 9520 3544 9494 3579 9494
3574 9426
TIME...MOT...LOC 1120Z 268DEG 27KT 3578 9489 3544 9486 3516 9507
HAIL...<.75IN
WIND...60MPH
$$
Lacy1 follow-up statement
299
WWUS54 KTSA 241137
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
637 AM CDT SUN JUN 24 2018
OKC001-021-061-241147-
/O.CAN.KTSA.SV.W.0152.000000T0000Z-180624T1200Z/
Haskell OK-Adair OK-Cherokee OK-
637 AM CDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HASKELL...SOUTHERN
ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern and east central Oklahoma. A severe thunderstorm watch
also remains in effect until 1100 AM CDT for northwestern and west
central Arkansas.
LAT...LON 3545 9428 3497 9459 3501 9478 3501 9479
3505 9479 3509 9481 3537 9482 3563 9478
3564 9427
TIME...MOT...LOC 1137Z 295DEG 40KT 3561 9461 3552 9460 3530 9465 3512
9469
$$
ARC033-131-OKC079-135-241200-
/O.CON.KTSA.SV.W.0152.000000T0000Z-180624T1200Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
637 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR SOUTHWESTERN CRAWFORD...NORTHWESTERN SEBASTIAN...EASTERN SEQUOYAH
AND NORTHEASTERN LE FLORE COUNTIES...
At 637 AM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Brushy to 7 miles southwest of
Short to 4 miles north of Spiro to 3 miles south of Panama, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Cedarville... Pocola...
Muldrow... Roland...
Spiro... Arkoma...
Panama... Bonanza...
Bokoshe... Gans...
Cameron... Moffett...
Brushy... Fort Smith Regional Airport...
Short... Figure Five...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 8.
Interstate 40 in Oklahoma between mile markers 306 and 328.
Interstate 540 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3545 9428 3497 9459 3501 9478 3501 9479
3505 9479 3509 9481 3537 9482 3563 9478
3564 9427
TIME...MOT...LOC 1137Z 295DEG 40KT 3561 9461 3552 9460 3530 9465 3512
9469
HAIL...<.75IN
WIND...60MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:55 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 24, 3:55 AM CDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 355 AM CDT Sun Jun 24 2018 .DISCUSSION... Two distinct areas of convection this morning across the area. The first area currently across east central Oklahoma developed earlier in response to a weak surface boundary, and has been sustained by a strengthening low level jet. The second area is in the form of a MCS that has been moving east southeast throughout the overnight from southwest Kansas. This area is just about to enter northeast Oklahoma, though may make more of a turn to the southeast given the instability and theta e gradient in place across central parts of Oklahoma. Both areas of convection will carry a severe wind and hail threat, and much of eastern Oklahoma is under a severe thunderstorm watch until 10 am. Categorical pops will be carried for the first part of the morning across much of eastern OK, with a larger area of likely pops mainly across east central OK and NW AR between 15z-18z. CAM solutions are all over the place, so uncertainty abounds wrt convective maintenance through the morning. The forecast area begins to be put into a squeeze play beginning in the afternoon as warmer mid level temperatures begin to move northward into the CWA. Another complex looks to make a run at the area again tonight, but with southern extent of convection very much in question, will keep pops mainly confined to northeast OK and northwest AR tonight. Support from the upper system passing through the high plains(along with lingering boundaries) will warrant slight to low chance pops across northern parts of the forecast area. Upper low retreats through the upper great lakes region while ridging begins to build over the plains. This feature will become the dominant weather feature for the rest of the week. Went below guidance for high temperatures for early periods, especially northeast Oklahoma and northwest Arkansas given anticipated rainfall/cloud cover. Otherwise, stayed close to guidance for the rest of the forecast cycle. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 70 90 74 / 80 50 30 30 FSM 90 73 93 75 / 70 0 0 10 MLC 91 75 93 75 / 60 0 0 10 BVO 87 68 88 72 / 80 60 50 30 FYV 84 69 88 70 / 70 10 0 20 BYV 85 68 90 70 / 60 10 0 20 MKO 87 71 91 73 / 70 10 10 20 MIO 86 68 88 72 / 80 60 30 30 F10 89 72 92 74 / 70 10 10 20 HHW 93 74 93 74 / 50 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...30 LONG TERM....23
Hazardous weather outlook, Jun 24, 5:00 AM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 500 AM CDT Sun Jun 24 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 500 AM CDT Sun Jun 24 2018 ...SEVERE THUNDERSTORM WATCH FOR MOST OF NORTHEAST OKLAHOMA UNTIL 10 AM... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Significant. AREA..Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms have been ongoing for much of the overnight across parts of eastern Oklahoma. A complex of storms that developed to the northwest yesterday evening has moved southeast overnight and was entering northeast Oklahoma. Some of the ongoing activity has merged with the southeast moving complex, and has resulted in a larger area of storms that will be capable of producing wind gusts between 60 and 70 miles an hour as it moves across northeast Oklahoma this morning. Additional storms ahead of the main complex may impact far eastern Oklahoma and west central Arkansas, and will be capable of severe wind gusts and large hail. Additionally, a very moist atmosphere in place has resulted in very heavy rainfall at times from the strongest storms that have exhibited a slower movement. Localized flash flooding may result across eastern Oklahoma this morning. Areal coverage of storms this afternoon is expected to remain lower, and mainly confined to northeast Oklahoma and northwest Arkansas. Morning convection will likely stabilize the atmosphere, but the strongest storms will still carry a limited severe risk. Later tonight, another storm complex may impact parts of northeast Oklahoma. Warmer temperatures aloft will also be spreading north, and coverage of storms will mainly be confined to northeast Oklahoma and northwest Arkansas. The degree of instability remains uncertain, however a limited severe wind threat may exist across parts of northeast Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY...Dangerous Heat Potential. THURSDAY through SATURDAY...No Hazards. EXTENDED DISCUSSION... Chances for thunderstorms will mostly remain across northeast Oklahoma and northwest Arkansas for the early part of this week as an upper system moves across the northern plains. Upper level ridging will begin to build across the southern plains and will become the dominant weather feature from mid week on. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 24, 5:25 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
525 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND GST 3 E OKEMAH 35.43N 96.25W
06/24/2018 M67 MPH OKFUSKEE OK MESONET
REPORTED BY THE OKLAHOMA MESONET.
&&
SRCLocal storm report, Jun 24, 5:37 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM TSTM WND GST 5 SSE HASKELL 35.75N 95.64W
06/24/2018 M60 MPH MUSKOGEE OK MESONET
&&
KAHLocal storm report, Jun 24, 5:46 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
546 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM HAIL 1 WNW SAVANNA 34.83N 95.86W
06/24/2018 E1.25 INCH PITTSBURG OK PUBLIC
&&
BLHSpecial weather statement, Jun 24, 5:54 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
554 AM CDT SUN JUN 24 2018
ARZ019-029-OKZ072-241130-
Sebastian AR-Crawford AR-Sequoyah OK-
554 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...SEBASTIAN
AND EAST CENTRAL SEQUOYAH COUNTIES UNTIL 630 AM CDT...
At 554 AM CDT, strong thunderstorms were located along a line
extending from 3 miles north of Moffett to 2 miles southwest of
Barling to Midland. Movement was east at 35 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Greenwood... Alma...
Barling... Roland...
Lavaca... Mansfield...
Dyer... Hackett...
Hartford... Huntington...
Midland... Moffett...
Rudy... Excelsior...
Fort Smith Regional Airport... Bloomer...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 17.
Interstate 40 in Oklahoma between mile markers 325 and 328.
Interstate 540 between mile markers 1 and 13.
Interstate 49 between mile markers 22 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern and east central Oklahoma. A severe thunderstorm watch
also remains in effect until 1100 AM CDT for northwestern and west
central Arkansas.
LAT...LON 3514 9414 3510 9414 3507 9424 3506 9425
3506 9423 3501 9443 3528 9440 3532 9443
3538 9443 3537 9448 3548 9456 3563 9418
3536 9408 3522 9408 3520 9406 3514 9405
TIME...MOT...LOC 1054Z 255DEG 32KT 3544 9443 3530 9432 3510 9434Local storm report, Jun 24, 5:58 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
558 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND GST 4 S OKTAHA 35.52N 95.47W
06/24/2018 M62 MPH MCINTOSH OK TRAINED SPOTTER
&&
KAHLocal storm report, Jun 24, 6:04 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM TSTM WND GST MCALESTER REGIONAL AIRP 34.89N 95.78W
06/24/2018 M60 MPH PITTSBURG OK ASOS
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 48 min |
| Jun 24, 5:54 AM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 36 min |
| Jun 24, 6:10 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 50 min |
| Jun 24, 6:49 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 56 min |
| Jun 24, 7:09 AM CDT | Special Weather Statement | TSA | Madison | 36 min |
| Jun 24, 7:21 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 24 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 38 min |
| Jun 24, 5:14 PM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 3 hr |
| Jun 24, 5:20 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 25 min |
| Jun 24, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 47 min |
| Jun 24, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 55 min |
| Jun 24, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 58 min |
| Jun 23, 10:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 23, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 55 min |
| Jun 23, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 54 min |
| Jun 23, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 62 min |
| Jun 24, 12:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 24, 12:22 AM CDT | Special Weather Statement | TSA | Tulsa | 68 min |
| Jun 24, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 64 min |
| Jun 24, 12:44 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 24, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 42 min |
| Jun 24, 1:39 AM CDT | Flash Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 1:49 AM CDT | Special Weather Statement | TSA | Pawnee | 26 min |
| Jun 24, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 32 min |
| Jun 24, 2:15 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 30 min |
| Jun 24, 2:31 AM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Jun 24, 2:37 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jun 24, 2:46 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Jun 24, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 52 min |
| Jun 24, 3:14 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Jun 24, 3:22 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Jun 24, 3:27 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Jun 24, 3:37 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 24, 3:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Jun 24, 3:56 AM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Jun 24, 4:01 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 59 min |
| Jun 24, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 40 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more | 58 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 43 min |
| Jun 24, 4:37 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| Jun 24, 4:49 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| Jun 24, 5:00 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 45 min |
| Jun 24, 5:04 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Jun 24, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 22 min |
| Jun 24, 5:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 4 more | 44 min |
| Jun 24, 5:23 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 52 min |
| Jun 24, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 48 min |
| Jun 24, 5:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 43 min |
| Jun 24, 5:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 40 min |
| Jun 24, 6:03 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 24, 6:19 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 41 min |
| Jun 24, 6:56 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Jun 24, 1:20 PM CDT | Areal Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 3:32 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Jun 24, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| Jun 24, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 66 min |
| Jun 24, 5:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Jun 24, 5:12 PM CDT | Special Weather Statement | TSA | Choctaw | 48 min |
| Jun 24, 5:24 PM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.